# SDR A6WA201140951

- Difficulty date: September 5, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 22,173 hours, 20,837 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL BATTERY RIB IS CRACKED.  REPAIRED LT BATT RIB IAW REO 601R-57-51-046.
